このエントリーをはてなブックマークに追加
ID 33225
FullText URL
Author
Nonomura, Kazuaki
Abstract

From several results of Kado and Oshiro, we see that if the maximal quotient ring of a given left Harada ring R of type (*) has a Nakayama automorphism, then R has a Nakayama isomorphism. This result poses a question whether if the maximal quotient ring of a given left Harada ring R has a Nakayama isomorphism, then R has a Nakayama isomorphism. In this paper, we shall show that a basic ring of the maximal quotient ring of a given Harada ring has a Nakayama isomorphism if and only if its Harada ring has a Nakayama isomorphism.

Published Date
2009-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume51
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
83
End Page
100
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
File Version
publisher
Refereed
True
Submission Path
mjou/vol51/iss1/5
JaLCDOI